| Catalog Number |
8000-020-002 |
| Medical Device Problem Code |
Incorrect Measurement (1383)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/27/2023
Type of Reportable Event
Malfunction
Event or Problem Description
Per the customer, the device was inaccurate during a procedure.The procedure was completed successfully without a surgical delay; no medical intervention or adverse consequences were reported.
Event or Problem Description
Additional Manufacturer Narrative
Follow-up report submitted to document the device log files were not available for evaluation.H3 other text : log files not submitted by customer for evaluation.